# SDR SWIA2020072251389

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR APPROX BS 333, STRINGER 1L, CRACKED AT TOOLING HOLE.  REMOVED AND INSTALLED A NEW FRAME IAW DRAWING, AND SRM. COMPLIED WITH TASK CARD. ALL CHECKS GOOD.
